Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ 1$-factors of oriented graphs


Author: W. T. Tutte
Journal: Proc. Amer. Math. Soc. 4 (1953), 922-931
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0063009-7
MathSciNet review: 0063009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Aitken, Determinants and matrices, Edinburgh, 1939.
  • [2] P. Hall, On representation of subsets, J. London Math. Soc. vol. 10 (1934) pp. 26-30.
  • [3] R. Rado, Factorization of even graphs, Quart. J. Math. vol. 20 (1949) pp. 95-104. MR 0030202 (10:728f)
  • [4] W. T. Tutte, The factorization of linear graphs, J. London Math. Soc. vol. 22 (1947) pp. 107-111. MR 0023048 (9:297d)
  • [5] -, The factorization of locally finite graphs, Canadian Journal of Mathematics vol. 1 (1950) pp. 44-49. MR 0032986 (11:377b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0063009-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society